# SDR FDEA200907102578

- Difficulty date: July 10, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 41,288 hours, 26,318 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6510936251
- Condition: Corroded
- Location: Bs 351
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LWR BODY AT PANEL CUTOUT BTW STA 277 AND STA 351 CORROSION SKIN AND NUTPLATES. REMOVED NUTPLATES AND CORROSION IAW SRM 51-10-6 AND 51-30-2 AND FOUND OUT OF LIMITS IAW SRM 53-10-1 FIG1.  REMOVED T-ANGLE AND FABRICATED NEW T-ANGLE IAW DWG NR 65-10936.  TREATED AND PRIMED PARTS IAW SRM 51-10-2.  INSTALLED NEW T-ANGLE AT LOWER FUSELAGE STA 351 IAW SRM 51-30-2 AND MFG DRAWING NR 65-10936.
